# SDR HALA2016020900067

- Difficulty date: February 9, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,590 hours, 17,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T521712
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN SEAT TRACKS, PAX SEAT TRACK CORRODED AT BS654+30 APPROXIMATELY  RBL88.5.  BLENDED AREA OF CORROSION AT BS 654+30, RBL 88.5. MATERIAL REMOVED MEASURED 1.00"L X .040"W X .050"D MAXIMUM ALLOWABLE DEPTH IS ."030".  AREA IS OUT OF LIMITS IAW SRM 53-00-52-1A-1, DETAIL VII.  R & R SEAT TRACK AT 654 +30, RBL 88.5, IAW SRM 51-40-02 AND 51-40-05-M.
